# SDR CA190808009

- Difficulty date: July 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Doug DC3C
- Aircraft time: 29,864 hours
- Engine: Pwa PT6A67R
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Part number: 1118594
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSPECTION OF FLAP OPERATING INSPECTION, IT WAS NOTED THAT THE FLAP ON THE L/H SIDE, PUSH/PULL ROD ON IIB SIDE, IIB ROD END WAS BENT A SIGNIFICANT AMOUNT TO CRACK, ALSO FOUND R/H IIB FLAP TURNBUCKLE ATTACHMENT POINTS ON FLAP CRACKED IN TWO SPOTS, MOST IIB POINT AND MOST OIB POINT. (TC# 20190808009)
